# SDR DALA2017122608875

- Difficulty date: December 22, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 67,259 hours, 48,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS INOPERATIVE.   FOUND THE RT OVERWING  EMERGENCY LIGHT NOT CONNECTED.  RECONNECTED THE CONNECTOR. ALL LIGHTS CHECKED GOOD.
